Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 28, No. 1, pp. 69-81 (2012)

Ricci curvature of quaternion slant submanifolds in quaternion space forms

S. S. Shukla and Pawan Kumar Rao

University of Allahabad

Abstract: In this article, we obtain sharp estimate of the Ricci curvature of quaternion slant, bi-slant and semi-slant submanifolds in a quaternion space form, in terms of the squared mean curvature.

Keywords: Mean curvature, slant submanifold, scalar curvature, quaternion space form

Classification (MSC2000): 53C40,; 53C25, 53C15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition